# SDR 98UAL900432

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RIGHT OIL BYPASS LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO SEA.
